# SDR ASAA2019071930112

- Difficulty date: July 19, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,201 hours, 13,157 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Broken
- Location: Fire Warning
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 FIRE SWITCH DOES NOT TEST. GROUNDED - YES. VERIFIED DISCREPANCY. RESISTANCE AT D1002 PIN 24 TO 25 READING 3.7K OHMS SHOULD READ <3 OHMS. AT PINS 25 TO 2 READING 2.35K OHMS. SHOULD READ 862 OHMS. INSPECTED AND FOUND BROKEN TERMINAL AT M1758. AFTER NEW TERMINAL INSTALL READINGS WERE PINS 24 TO 25 1.9 OHMS. PINS 25 TO 2 READINGS WAS 859 OHMS. PERFORMED FIRE DETECTION OPS TEST REF AMM 26-11-00/501. SYS CHKS NML.
